Discussions By Condition: Eye conditions

yellow eyes

Posted In: Eye conditions 4 Replies
  • Posted By: eimeim
  • December 27, 2010
  • 01:58 PM

I know that it's a sign of that occurs in many different diseases. I've been suffering for yellowish eyes for years, and it's beginning to irritate me, especially with my social life. I'd been with lots of laboratory test, including many blood test, ultrasound, eye checkup, etc.. Two problems found all through this years of checkup, high bilirubin -- obvious for yellowish eyes -- and a kidney stone?.. I had a doctor who's very close to our family and told us that I don't really have a serious underlying problem. Doc said that the cause of my yellowish eyes may due to high production of bilirubin as regards to the examinations.

I read that the best way to cure such problem is "a diagnosis of the specific cause and treatment directed at the specific cause".. How could I diagnose the high production of bilirubin? :((

Reply Flag this Discussion

4 Replies:

  • Have you been to a hepatologist (a liver specialist)? You are correct, the best way to deal with this problem is to get to the cause of it. Even if the cause of your excessive bilirubin is genetic, there are medications and treatments that may be useful. The jaudice in your eyes is a concern to you - then it is you who must be assertive and go actively seek more medical help... hope is out there, just get looking for it in the right places.
    blueempress 28 Replies
    • December 27, 2010
    • 05:42 PM
    • 0
    Flag this Response
  • Your yellow eye indicating that may be you are suffering from jaundice. you need to see the doctor as soon a possible to avoid any serious health issue.San Jose Chiropractor
    gavinol 2 Replies
    • December 28, 2010
    • 08:19 PM
    • 0
    Flag this Response
  • Hi guys,..yellow eyes typically means jaundice (see types of jaundice and causes of jaundice), which is often related to a liver disorder such as hepatitis (see types of hepatitis).regards,..
    shawn5 6 Replies
    • February 3, 2011
    • 10:06 AM
    • 0
    Flag this Response
  • The white in my eyes are slightly darker than before, and they have a tinge of yellow.What is the reason for this?Generic Viagra
    MikeClay 1 Replies
    • February 22, 2011
    • 07:21 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?